# SDR ASOA20141029304

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 32,278 hours, 24,727 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT INBD PULLEY SUPPORT BRACKET CORRODED, LOCAL LEVEL 2, FRAMES 60 TO 61.  MAINTENANCE COMPLETED REPAIR OF RT INBD PULLEY SUPPORT BRACKET BY REINSTALLING REPAIRED BRACKET IAW EC5330-02948.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
